Nichtreferierte Publikationen

 

Une introduction aux annulateurs arithmétiques, in: Comptes Rendus du Colloque International de Théorie des Nombres, Casablanca-Marrakech 2003, S. El Morchid and C. Levesque (eds.), Publications Feedback, Québec 2004

(with D. Hayes) A note on the theorem of Armitage-Fröhlich, Prépublication 97-8, Dép. de Math. et de Stat., Université Laval 1997

 

(with D. Holland) Chinburg's third invariant in the defect class group for abelian extensions of Q, Fields Institute Report FI1994-LF09, 1994

Generic cyclic extensions of prime degree, Bayreuther Mathem. Schriften 33 (1990), 25-37

On generic C_{p^n}-extensions, MPI-Preprint 89/59, Bonn 1989

(Habilitation thesis) Cyclic Galois extensions and normal bases, Universität München 1988

The Brauer group of R[T], Seminari di Geometria Università di Bologna (1986), 101-105

(PhD thesis) Zum Kürzungsproblem kommutativer Algebren, Algebra-Bericht 44, Verlag R. Fischer, München 1983